# SDR DXTA200300028

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 578 hours, 410 cycles
- Engine: Pwa PW306B
- Engine time: 578 hours, 410 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Cap
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT RIGHT ENGINE LOW OIL PRESSURE MESSAGE CAME ON.  RETARDED THROTTLE TO IDLE AND ENGINE PRESS DROPPED TO ZERO.  SHUTDOWN THE RIGHT ENGINE PER CHECKLIST AND LANDED SAFELY AT CMH.
